# SDR USAA040432

- Difficulty date: August 6, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED 1 INCH CIRCULAR AREA, SCREW HOLE ON FLOORBEAM T-CAP, STATION 1640 LBL 40.  DAMAGE REMOVED, T-CAP REPLACED PER EA 95744.  (M)
